# SDR UALA2009091602936

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 53,221 hours, 18,894 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: D5461014100000
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAIRING UNSECURE, RTFL.  REPLACED NR 2 ENG BULL NOSE BULB SEAL.  REACTIVATED THRUST REVERSER.
